# SDR SWAA2025041403393

- Difficulty date: March 8, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N8683D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36738
- Aircraft time: 30,193 hours, 14,942 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT STRIP AT SEAT 2DEF IS LIFTING FROM THE FLOOR.<[01] PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING TO BE REPLACED N TASKCARD #TTG8R007LV56.;[02] PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING TO BE REPLACED ON TASKCARD #TTG8R007LV56.;[03] C/W INSPECTION.
